# SDR 04FDEA01933

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT FLOORBEAM AT FUSELAGE STATION 775 IS CRACKED.  REMOVED CENTER ROLLER TRAY FOR ACCESS.  FABRICATED REPAIR FILLER ANGLE, REPAIR ANGLE AND CUT OUT DAMAGED AREA IAW DC10 SRM 53-00-01 VOL I.  INSTALLED REPAIR PARTS AT STATION 775 FLOORBEAM IAW DC10 SRM 53-00-01 VOL I.  REINSTALLED CENTER ROLLER TRAY AT STATION 606-879 IAW DC10 SRM 51-31-01 VOL II.  REFERENCE N/R N00368.
